# SDR CA100527005

- Difficulty date: May 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 14,108 hours
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: R, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE ENGINE STARTED TO DECELL DUE TO LACK OF FUEL.  THE PILOT CARRIED OUT AN AUTOROTATION ONTO CLEAR FIRM GROUND.  THE GAUGE WAS INDICATING 200 LBS AT THE TIME OF THE INCIDENT.
